Document Type

Article

Publication Date

7-1973

Abstract

We give conditions which are necessary and sufficient for polynomial approximation of any continuous function on a compact subset of Cn.

Publication Title

Proceedings of the American Mathematical Society

Volume

39

Issue

2

First Page

300

Last Page

304

Required Publisher's Statement

First published in "Proceedings of the American Mathematical Society" in 1973, published by the American Mathematical Society.

Language

English

Format

application/pdf

Included in

Mathematics Commons

Share

COinS